# SDR CALA2024011500119

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 32,268 hours, 11,716 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10476
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 30,374 hours, 11,306 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO LOW SPEED RIGHT ENG ANTI ICE INOP. UPDATE ROTABLE PARTS CHANGE #2 ENGINE ANTI-ICE VALVE COWL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1535801 SN OFF 0476 VALVE, ANTI-ICE OFF 29-3021-9-0002 0476 ON 29-3021-9-0002 1619 VALVE, ANTI-ICE OFF 29-3021-9-0002 0476 ON 0000 REMOVED AND REPLACED #2 ENGINE COWL ANTI ICE VALVE. OPS AND LEAKED CHECKED NEW VALVE NO LEAKS AND OPS CHECKED OK. REF AMM 30-21-11.
